# SDR DL72S010928

- Difficulty date: June 7, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- Aircraft time: 61,747 hours, 45,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 10238
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FWD EMERGENCY LIGHT AT 3AB INOP.  REPLACED BATTERY PACK.
